| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age, weight and ethnicity:unk.Work order search found no similar complaints within associated lots.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of a -5.0/2.5/101 (sphere/cylinder/axis) was partially inserted into the patient's left eye (os) on (b)(6) 2023.The lens was planned to reload, "but it dropped somewhere and was never found." the backup lens was implanted successfully.There was no patient harm.